# SDR 08FDEA04765

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 25FX12539
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY-GILL LINER MOUNT FRAME ATTACH BRACKET CRACKED AT 1110 FRAME, FS 1110, RBL 44, WL 287.  REMOVED DAMAGED CLIP REF SRM 51-30-2.  FABRICATED NEW CLIP REF DWG 25FX1253, SRM 51-20-1.  INSTALLED ANGLE CLIP REF SRM 51-30-2 PGS 1-17.  IDENTIFIED ANGLE CLIP REF GMM 7-0-1001 PG 1-2, THIS IS CLASSIFIED AS A MINOR REPAIR
